# SDR AALA20190710010

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 59,958 hours, 30,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15B FOUND WITH LOOSE WIRE UNDERNEATH ON EMERGENCY EXIT. MAINTENANCE REPLACED PROXIMITY LIGHT AT SEAT 15B AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
